兰州大学机构库

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Entire solutions in reaction-advection-diffusion equations with bistable nonlinearities in heterogeneous media 期刊论文
Science China-Mathematics, 2010, 卷号: 53, 期号: 7, 页码: 1775-1786
Authors:  Liu NaiWei;  Li WanTong
Adobe PDF(227Kb)  |  Favorite  |    Submit date:2015/12/16
Entire Solution  Reaction-advection-diffusion Equation  Traveling Curved Front  Sub-super Solution  Heterogeneous Media